Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/212873
Title: On existence of the Marchaud fractional derivative
Authors: Rogosin, S. V.
Dubatovskaya, M. V.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Экономика и экономические науки
Issue Date: 2018
Citation: Материалы XVIII Международной научной конференции по дифференциальным уравнениям (Еругинские чтения- 2018). Гродно 15-18 мая 2018. Часть 2. – Мн.: Институт математики НАН Беларуси, 2018. – с. 76-78.
URI: http://elib.bsu.by/handle/123456789/212873
Appears in Collections:Статьи экономического факультета 2018

Files in This Item:
File Description SizeFormat 
RogosinSV_DubatovskayaMV_2018Erug.pdf201,5 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.